MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MORCELLATOR BLADE, DIA. 4 MM, LGTH 40 CM; TISSUE MORCELLATION SYSTEM

KARL STORZ SE & CO. KG MORCELLATOR BLADE, DIA. 4 MM, LGTH 40 CM; TISSUE MORCELLATION SYSTEM
Model Number 27056LM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on tuesday, (b)(6) 2023, themorcellator system did not work 100% correctly, which caused the procedure to be cancelled.According to the doctor the patient was not injured.
 
Additional Manufacturer Narrative
The item in question was disposed and not returned to the manufacturer.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned to manufacture.The investigation was completed on 17 august 2023.Based on the pictures sent by the customer, the analysis shows that an o-ring is missing inside in the proximal area.The ring is responsible for the sealing.This probably fell out during reprocessing and was not noticed by the user.According to the reprocessing instruction 27056lm_en_v48.2_03-2023_ri_ce, it is pointed out to check the article for completeness before and after use, otherwise supplement or exchange the article.Because the article was not returned for examination, no deeper investigation is possible.Since the procedure was cancelled due to device issue, therefore this case is reportable the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MORCELLATOR BLADE, DIA. 4 MM, LGTH 40 CM
Common Device Name
TISSUE MORCELLATION SYSTEM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key17075551
Report Number9610617-2023-00121
Device Sequence Number17812289
Product Code GCJ
UDI-Device Identifier04048438002865
UDI-Public4048438002865
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27056LM
Device Catalogue Number27056LM
Device Lot NumberNP01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown